MathSciNet Relay Station
MathSciNet bibliographic data
MR1966639 76M12 (76B15)
Gallouët, Thierry; Hérard, Jean-Marc; Seguin, Nicolas Some approximate Godunov schemes to compute shallow-water equations with topography. Comput. & Fluids 32 (2003), no. 4, 479–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement